# SDR MALA964811

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 2722085
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE PERSONNEL NOTED A CRACK IN THE FUSELAGE FORWARD CARGO DOOR FRAME.  THEY REPAIRED THE CRACK BY REMOVING THE CRACKED AREA AND INSTALLING DOUBLERS IAW FAC ARP 53-20-9503.  (X)
